# SDR TRAX200800096

- Difficulty date: January 15, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 9,404 hours, 6,322 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MISSING AFT OF SVC DOOR.  FLT 4425 DEL 42 MINS.
